MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2044.2007.05129.x

Медицинская библиотека · Anaesthesia · 2007

Torsades de pointes and self-terminating ventricular fibrillation in a prescription methadone user.

Atkinson D, Dunne A, Parker M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Methadone is known to prolong the QT interval and precipitate torsades de pointes. A 54-year-old prescription methadone user with hypokalaemia was referred to Critical Care with acute confusion and respiratory distress. Alcohol withdrawal was the presumed precipitant. The real precipitant only became evident on analysis of a 24-h ECG (Holter monitor) attached to the patient at the time. The patient had suffered prolonged (10 min) ventricular arrhythmias including torsades de pointes and self-terminating ventricular fibrillation. The patient made a full recovery. Risk factors for acquired long QT syndrome and the treatment of torsades de pointes are discussed.

Для цитирования: Atkinson D, Dunne A, Parker M. Torsades de pointes and self-terminating ventricular fibrillation in a prescription methadone user.. Anaesthesia. 2007. DOI: 10.1111/j.1365-2044.2007.05129.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.